# SDR VNAA202410210003

- Difficulty date: October 21, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N589NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15392
- Aircraft time: 19,556 hours, 17,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: CC670321794S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

" CORROSION ON JACK FITTING SUPPORT RH BTW FS 265.00 AND FS 280.00 AT MAIN AVIONICS COMPARTMENT.  CORROSION ON JACK FITTING SUPPORT RH BTW FS 265.00 AND FS 280.00 AT MAIN AVIONICS COMPARTMENT WAS FOUND OUT OF LIMITS PER CRJ900 SRM 53-00-00-101-001-A01 THEREFORE WAS REPLACED PER CRJ900 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01 "
